A member asked about a female:
My daughter had her mmr shot on friday at noon. she had a mild rash yesterday and a fever 101 at 4:00 pm today. is it too early for the mmr fever?
1 doctor answer • 1 doctor weighed in
Holistic Medicine 40 years experience
NO; due to vaccine!: Fever and rash are common side effects of the MMR vaccine as it contains 3 live viruses that cause infections.
I advise against giving medicines to lower the fever as fever is how our bodies fight infection and your daughter is fighting an infection!
Treat like a mild case of measles with Vitamins C and A and homeopathic Pulsatilla 30c, 2 pellets 2x/day.
331 viewsAnswered >2 years ago
Last updated May 10, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.